MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC GOLDTRACE FETAL SCALP ELECTRODE; SPIRAL FETAL SCALP ELECTRODE

CLINICAL INNOVATIONS, LLC GOLDTRACE FETAL SCALP ELECTRODE; SPIRAL FETAL SCALP ELECTRODE
Model Number CNS000004
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This particular patient required 2 separate fetal scalp electrodes to be placed due to lack of connectivity.Sometimes, if the first electrode is not applied securely enough or if the baby has a large amount of hair, it can interfere with the connectivity.Approximately, 3 days after delivery, the baby developed an infection on the scalp where the electrodes had been placed.Unfortunately, whenever there is a break in the skin, there is a risk for infection.The vagina is not a sterile environment, and infection can often develop because of this.There can also be an increased chance of infection depending on how long the fetal scalp electrode is in place during labor.
 
Event or Problem Description
Spontaneous partus (b)(6) 2018, in which two times a new scalp electrode was placed because of bad registration.On (b)(6) consultation in pediatrics concerning inflated swelling on the occiput of the neonate.Ultrasound was done: no corpus alienum, but pus visible.Infection treated with antibiotics.

Brand Name
GOLDTRACE FETAL SCALP ELECTRODE
Common Device Name
SPIRAL FETAL SCALP ELECTRODE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key7871563
Report Number1722684-2018-00012
Device Sequence Number186866
Product Code HGP
UDI-Device Identifier00814247020505
UDI-Public00814247020505
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCNS000004
Device Lot NumberUKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 MO